The existence of moments of a nonlinear autoregressive model

Chen, Min, An, Hongzhi . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :328-332

Locate this article in:

Bibtex

@article{CIS-145350,
  Author = {Chen, Min and An, Hongzhi},
  Title = {The existence of moments of a nonlinear autoregressive model},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {328--332},
  Keywords = {Markov chain, Nonlinear time series}
}

Similar articles